# SDR AWXA9900160

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaked
- Location: A Hyd Syst
- Stage of operation: CR
- Nature of condition: F, J, K
- Precautionary procedure: A, H

## Discrepancy

AIR TURN BACK, HYD FLUID LOSS.  AIRCRAFT TOOK OFF FROM PHOENIX AND LOST HYDRAULIC FLUID IN THE 'A' SYSTEM.  AIRCRAFT AIR RETURNED TO PHX.  'A' SYS AILERON PRESSURE LINE FOUND TO BE LEAKING.  REMOVED AND REPLACED AILERON PRESSURE LINE OPS CK GOOD.
